# SDR ASAA2016032016020

- Difficulty date: March 20, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 30 hours, 12 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ZONE TEMP CONTROL CABIN AMBER LIGHT ILLUMINATED ON TAXI OUT.  ACFT GROUNDED. PERFORMED BITE CHECK, BITE CHECK GOOD.  PERFORMED OPS CHECK OF CABIN ZONE TEMP.  OPS TEST NORMAL, REF AMM 21-61-00.  GROUND VERIFICATION NORMAL.
